# SDR IXKA9600062

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354PA
- Make and model: Boeing 727225
- Aircraft serial: 20624
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 900542
- Condition: Inoperative
- Location: Cabin
- Component: Bell
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT CENTER OVERWING EMERGENCY LIGHT OUT.  REMOVED AND REPLACED BATTERY CHARGER, OPS CHECK OK PER MM 33-50-01.  (M)
